# SDR SWIA202156798

- Difficulty date: January 20, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FORWARD LOCATION   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT F.S. 313.5 BETWEEN DD4 AND DD5 LLOCATIONS WITH SERVICEABLE INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01.   ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONT CARD FOR WORK PERFORMED
